# SDR AALA202407232034

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 60,718 hours, 38,364 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47061
- Condition: Sticking
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR REPORTED AS DIFFICULT TO OPEN / CLOSE AND LATCH. MAINTENANCE REPLACED THE FLIGHT DECK DOOR BOLTING SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
